American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 307 found      Go to page: 1 2 3 4 > >>

[1] D. V. Rutsky. Remarks on $\mathrm{\mathbf A}_p$-regular lattices of measurable functions. St. Petersburg Math. J. 27 (2016) 813-823.
Abstract, references, and article information   
View Article: PDF

[2] Antonio L. Baisón, Albert Clop and Joan Orobitg. Beltrami equations with coefficient in the fractional Sobolev space $W^{\theta, \frac2{\theta}}$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Shaoming Guo. Hilbert transform along measurable vector fields constant on Lipschitz curves: $L^p$ boundedness. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] The Anh Bui and Xuan Thinh Duong. Laguerre operator and its associated weighted Besov and Triebel-Lizorkin spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Yiyu Liang, Luong Dang Ky and Dachun Yang. Weighted endpoint estimates for commutators of Calder\'on-Zygmund operators. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Henri Martikainen and Mihalis Mourgoglou. Note about square function estimates and uniformly rectifiable measures. Proc. Amer. Math. Soc. 144 (2016) 3455-3463.
Abstract, references, and article information   
View Article: PDF

[7] Philip Gressman, Danqing He, Vjekoslav Kovač, Brian Street, Christoph Thiele and Po-Lam Yung. On a trilinear singular integral form with determinantal kernel. Proc. Amer. Math. Soc. 144 (2016) 3465-3477.
Abstract, references, and article information   
View Article: PDF

[8] A. Volberg. The proof of the nonhomogeneous $T1$ theorem via averaging of dyadic shifts. St. Petersburg Math. J. 27 (2016) 399-413.
Abstract, references, and article information   
View Article: PDF

[9] Federico Cacciafesta and Renato Lucà. Singular integrals with angular integrability. Proc. Amer. Math. Soc. 144 (2016) 3413-3418.
Abstract, references, and article information   
View Article: PDF

[10] Simon Bortz and Steve Hofmann. A singular integral approach to a two phase free boundary problem. Proc. Amer. Math. Soc. 144 (2016) 3959-3973.
Abstract, references, and article information   
View Article: PDF

[11] José M. Conde-Alonso and Luis Daniel López-Sánchez. Operator-valued dyadic harmonic analysis beyond doubling measures. Proc. Amer. Math. Soc. 144 (2016) 3869-3885.
Abstract, references, and article information   
View Article: PDF

[12] Maria Carmen Reguera and Xavier Tolsa. Riesz transforms of non-integer homogeneity on uniformly disconnected sets. Trans. Amer. Math. Soc. 368 (2016) 7045-7095.
Abstract, references, and article information   
View Article: PDF

[13] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Riesz transform characterizations of Musielak-Orlicz-Hardy spaces. Trans. Amer. Math. Soc. 368 (2016) 6979-7018.
Abstract, references, and article information   
View Article: PDF

[14] P. B. Zatitskiy, P. Ivanisvili and D. M. Stolyarov. Bellman VS. Beurling: sharp estimates of uniform convexity for $L^p$ spaces. St. Petersburg Math. J. 27 (2016) 333-343.
Abstract, references, and article information   
View Article: PDF

[15] Wei Ding and Guozhen Lu. Duality of multi-parameter Triebel-Lizorkin spaces associated with the composition of two singular integral operators. Trans. Amer. Math. Soc. 368 (2016) 7119-7152.
Abstract, references, and article information   
View Article: PDF

[16] E. Liflyand. Multiple Fourier transforms and trigonometric series in line with Hardy's variation. Contemporary Mathematics 659 (2016) 135-155.
Book volume table of contents   
View Article: PDF

[17] Joe Kamimoto and Toshihiro Nose. Newton polyhedra and weighted oscillatory integrals with smooth phases. Trans. Amer. Math. Soc. 368 (2016) 5301-5361.
Abstract, references, and article information   
View Article: PDF

[18] Francesco Di Plinio and Christoph Thiele. Endpoint bounds for the bilinear Hilbert transform. Trans. Amer. Math. Soc. 368 (2016) 3931-3972.
Abstract, references, and article information   
View Article: PDF

[19] Michael Greenblatt. Uniform bounds for Fourier transforms of surface measures in R$^3$ with nonsmooth density. Trans. Amer. Math. Soc. 368 (2016) 6601-6625.
Abstract, references, and article information   
View Article: PDF

[20] Vasileios Chousionis, John Garnett, Triet Le and Xavier Tolsa. Square functions and uniform rectifiability. Trans. Amer. Math. Soc. 368 (2016) 6063-6102.
Abstract, references, and article information   
View Article: PDF

[21] Ana Grau de la Herrán. Comparison of $T1$ conditions for multi-parameter operators. Proc. Amer. Math. Soc. 144 (2016) 2437-2443.
Abstract, references, and article information   
View Article: PDF

[22] Árpád Bényi and Tadahiro Oh. Linear and bilinear $T(b)$ theorems \`a la Stein. Proc. Amer. Math. Soc. Ser. B 2 (2015) 1-16.
Abstract, references, and article information
View Article: PDF

[23] Chin-Cheng Lin. Boundedness of Monge-Amp\`ere singular integral operators acting on Hardy spaces and their duals. Trans. Amer. Math. Soc. 368 (2016) 3075-3104.
Abstract, references, and article information   
View Article: PDF

[24] Michael Wilson. Invariance and stability of almost-orthogonal systems. Trans. Amer. Math. Soc. 368 (2016) 2515-2546.
Abstract, references, and article information   
View Article: PDF

[25] Michael E. Taylor. Commutator estimates for H{\"o}lder continuous and bmo-Sobolev multipliers. Proc. Amer. Math. Soc. 143 (2015) 5265-5274.
Abstract, references, and article information   
View Article: PDF

[26] Virginia Naibo. On the $L^\infty\times L^\infty\rightarrow BMO$ mapping property for certain bilinear pseudodifferential operators. Proc. Amer. Math. Soc. 143 (2015) 5323-5336.
Abstract, references, and article information   
View Article: PDF

[27] Larry Guth. A restriction estimate using polynomial partitioning. J. Amer. Math. Soc. 29 (2016) 371-413.
Abstract, references, and article information   
View Article: PDF

[28] Salvador Rodríguez-López, David Rule and Wolfgang Staubach. On the boundedness of certain bilinear oscillatory integral operators. Trans. Amer. Math. Soc. 367 (2015) 6971-6995.
Abstract, references, and article information   
View Article: PDF

[29] Jonathan Poelhuis and Alberto Torchinsky. Weighted local estimates for singular integral operators. Trans. Amer. Math. Soc. 367 (2015) 7957-7998.
Abstract, references, and article information   
View Article: PDF

[30] Yumeng Ou. A $T(b)$ theorem on product spaces. Trans. Amer. Math. Soc. 367 (2015) 6159-6197.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 307 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia